RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Ufimsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Ufimsk. Mat. Zh., 2013, Volume 5, Issue 1, Pages 90–101 (Mi ufa189)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of optimal grid interpolation formulas in Sobolev space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables by Sobolev method

N. Kh. Mamatova, A. R. Hayotov, Kh. M. Shadimetov

Institute for Mathematics and Information Technologies of the National Academy of Sciences of Uzbekistan

Abstract: In the present work we consider the problem of constructing optimal grid interpolation formulas in the space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables. We find the coefficients of grid interpolation formulas.

Keywords: Sobolev space, optimal interpolation formula, properties of the discrete analogue of the operator $\Delta^m$, optimal coefficients.

Full text: PDF file (465 kB)
References: PDF file   HTML file

English version:
Ufa Mathematical Journal, 2013, 5:1, 90–101 (PDF, 369 kB); https://doi.org/10.13108/2013-5-1-90

Bibliographic databases:

UDC: 519.65
Received: 20.12.2011

Citation: N. Kh. Mamatova, A. R. Hayotov, Kh. M. Shadimetov, “Construction of optimal grid interpolation formulas in Sobolev space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables by Sobolev method”, Ufimsk. Mat. Zh., 5:1 (2013), 90–101; Ufa Math. J., 5:1 (2013), 90–101

Citation in format AMSBIB
\Bibitem{MamHaySha13}
\by N.~Kh.~Mamatova, A.~R.~Hayotov, Kh.~M.~Shadimetov
\paper Construction of optimal grid interpolation formulas in Sobolev space $\widetilde{L_2^m}(H)$ of periodic function of $n$ variables by Sobolev method
\jour Ufimsk. Mat. Zh.
\yr 2013
\vol 5
\issue 1
\pages 90--101
\mathnet{http://mi.mathnet.ru/ufa189}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3429953}
\elib{http://elibrary.ru/item.asp?id=18929629}
\transl
\jour Ufa Math. J.
\yr 2013
\vol 5
\issue 1
\pages 90--101
\crossref{https://doi.org/10.13108/2013-5-1-90}


Linking options:
  • http://mi.mathnet.ru/eng/ufa189
  • http://mi.mathnet.ru/eng/ufa/v5/i1/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Hayotov, “Construction of interpolation splines minimizing the semi-norm in the space $K_2(P_m)$”, Zhurn. SFU. Ser. Matem. i fiz., 11:3 (2018), 383–396  mathnet  crossref
  • Уфимский математический журнал
    Number of views:
    This page:162
    Full text:42
    References:28
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019